# SDR DHL2004362011

- Difficulty date: September 5, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DETECTED ODOR OF BURNING RUBBER DURING DESCENT. ODOR IN CABIN, NOT IN COURIER AREA.  NO SMOKE LIGHTS OR ABNORMAL TEMPS.  SECURED LEFT PACK AS A PRECAUTION AND ODOR SEEMED TO DISIPATE.  INSPECTED LEFT PACK AIR INLET AND PERFORMED OPERATIONAL TEST IAW AMM 21-51-00.  NO DEFECTS NOTED.  SYSTEM OPS CHECKS NORMAL.
